Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Nonpositively curved Hermitian metrics on product manifolds

Author: Chengjie Yu
Journal: Proc. Amer. Math. Soc. 139 (2011), 1469-1472
MSC (2000): Primary 53B25; Secondary 53C40
Published electronically: August 27, 2010
MathSciNet review: 2748441
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this article, we classify all the Hermitian metrics on a complex product manifold $ M=X\times Y$ with nonpositive holomorphic bisectional curvature. It is a generalization of a result by Zheng.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 53B25, 53C40

Retrieve articles in all journals with MSC (2000): 53B25, 53C40

Additional Information

Chengjie Yu
Affiliation: Department of Mathematics, Shantou University, Shantou, Guangdong, 515063 People’s Republic of China

PII: S 0002-9939(2010)10558-0
Keywords: Complex products, Kähler manifolds, bisectional curvature, nonpositive curvature
Received by editor(s): February 28, 2010
Received by editor(s) in revised form: April 24, 2010
Published electronically: August 27, 2010
Additional Notes: This research was partially supported by the National Natural Science Foundation of China (10901072) and GDNSF (9451503101004122).
Communicated by: Jianguo Cao
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.